Taiwanese Journal of Mathematics

CLOSEDNESS OF SET OF EFFICIENT SOLUTIONS FOR GENERALIZED KY FAN INEQUALITY PROBLEMS

Xun-Hua Gong and Xin-Min Yang

Full-text: Open access

Abstract

In this paper, we discuss the closedness of set of efficient solutions for generalized Ky Fan inequality problems in topological vector spaces. We introduce a concept of section mapping of a bifunction. By using the lower semicontinuity of the section mapping, we present sufficient conditions for the closedness of set of efficient solutions to the generalized Ky Fan inequality problems. We give conditions to guarantee the lower semicontinuity of the section mapping. We give also an example to illustrate that the condition of the lower semicontinuity of the section mapping is essential for the closedness of set of efficient solutions for generalized Ky Fan inequality problems. As an application, we give results of closedness of set of efficient solutions for vector optimization problems and for Lipschitz vector variational inequalities.

Article information

Source
Taiwanese J. Math., Volume 18, Number 5 (2014), 1511-1526.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706523

Digital Object Identifier
doi:10.11650/tjm.18.2014.2764

Mathematical Reviews number (MathSciNet)
MR3265074

Zentralblatt MATH identifier
1357.49076

Subjects
Primary: 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40] 49J40: Variational methods including variational inequalities [See also 47J20] 90C29: Multi-objective and goal programming 90C30: Nonlinear programming

Keywords
generalized Ky Fan inequality problems vector optimization problem Lipschitz vector variational inequality efficient solution closedness

Citation

Gong, Xun-Hua; Yang, Xin-Min. CLOSEDNESS OF SET OF EFFICIENT SOLUTIONS FOR GENERALIZED KY FAN INEQUALITY PROBLEMS. Taiwanese J. Math. 18 (2014), no. 5, 1511--1526. doi:10.11650/tjm.18.2014.2764. https://projecteuclid.org/euclid.twjm/1499706523


Export citation

References

  • F. Giannessi, (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer, Dordrecht, 2000.
  • G. Y. Chen and X. Q. Yang, The vector complementary problem and its equivalence with weak minimal element in ordered spaces, J. Math. Anal. Appl., 153 (1990), 136-158.
  • H. Yang and J. Yu, Essential components of the set of weakly Pareto Nash equilibrium points, Appl. Math. Lett., 15 (2002), 553-560.
  • Y. P. Fang and N. J. Huang, Strong vector variational inequalities in Banach spaces, Appl. Math. Lett., 19 (2006), 362-368.
  • X. H. Gong and H. M. Yue, Existence of efficient solutions and strong solutions for vector equilibrium problems, J. Nanchang Univ., 32 (2008), 1-5.
  • X. H. Gong and J. C. Yao, Connectedness of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 189-196.
  • X. H. Gong and J. C. Yao, Lower semicontinuity of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205.
  • X. H. Gong, Optimality conditions for efficient solution to the vector equilibrium problems with constrants, Taiwanese Journal of Mathematics, 16 (2012), 1453-1473.
  • H. P. Benson and E. J. Sun, New closedness results for efficient sets in multiple objective mathematical programming, J. Math. Anal. Appl., 238 (1999), 277-296.
  • H. B. Dong, X. H. Gong, S. Y. Wang and L. Coladas, $S$-strictly quasi-concave vector maximisation, Bull. Austr. Math. Soc., 67 (2003), 429-443.
  • J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, New York, John Wiley & Son, 1984.
  • G. Jameson, Ordered linear spaces, in: Lecture Notes in Mathematics, 141, Springer, Berlin, 1970.
  • J. G. Peng and Z. B. Xu, A novel dual notion of a Banach space: Lipschitz dual space, Acta Math. Sin., 42 (1999), 61-70.